# SDR 2008UALA03196

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 46,309 hours, 16,738 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 4829572
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN, F-CTL.  ELAC NR 1 FAULTY.  REPLACED ELAC-1 - OPS TEST OK.  LAND CAT III CAPABILITY TEST OK.
